Ocular Chloramphenicol and Aplastic Anemia

Research output: Contribution to journalLetter

12 Scopus citations

Abstract

To the Editor: Since the report of possibly the fourth major adverse hemopoietic event associated with topical ocular chloramphenicol,* there have been six additional possible cases reported to the National Registry of Drug-Induced Ocular Side Effects (Oregon Health Sciences University, Portland). Some of these cases were reported to the Registry because the physician only recently remembered that his or her patient with aplastic anemia had been exposed four to six months previously to topical ocular chloramphenicol. Although it is not possible to establish a definite cause- and-elfect relation between topical ocular chloramphenicol and bone-marrow failure, topical ocular chloramphenicol is easily.

Original languageEnglish (US)
Number of pages1
JournalNew England Journal of Medicine
Volume308
Issue number25
DOIs
StatePublished - Jun 23 1983

    Fingerprint

ASJC Scopus subject areas

  • Medicine(all)

Cite this